A note on a certain retarded integral inequality

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.104

Abstract

In the present note we establish explicit bound on a certain retarded integral inequality which can be used as a tool in the study of retarded differential and integral equations.

Author Biography

B. G. Pachpatte

Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001 (Maharashtra) India.

Downloads

Published

2005-12-31

How to Cite

Pachpatte, B. G. (2005). A note on a certain retarded integral inequality. Tamkang Journal of Mathematics, 36(4), 319-325. https://doi.org/10.5556/j.tkjm.36.2005.104

Issue

Section

Papers